A Topological sphere theorem for contact CR-warped product submanifolds of an odd-dimensional unit sphere
Articles > Article · 2022
Authors: Fulya ŞAHİN, Bayram ŞAHİN
Mathematica Slovaca, Journal Indexed in SCI Expanded, International, WoS, 2022, vol 72, pp 737-744
DOI: 10.1515/ms-2022-0050
Summary
Abstract In this paper, we investigate topological sphere theorems for compact minimal contact CR-submanifolds of odd dimensional unit sphere. We show that if an inequality involving the warping function and the scalar curvature of the fibers is satisfied, a compact minimal contact CR-warped product submanifold of the odd dimensional unit sphere is homeomorphic to the sphere. In particular case, for 5-dimensional unit sphere, we show that a 4-dimensional compact minimal contact CR-warped product submanifold is homeomorphic to a sphere if ∣∇lnf∣2 < 1 is satisfied. By using Bonnet-Myers’s theorem we give a result about fundamental group and by Leung’s theorem we obtain a result about homology groups of a contact CR-warped submanifold.